IJPAM: Volume 106, No. 1 (2016)
SEQUENCE SPACES AND THEIR MATRIX
TRANSFORMATIONS OVER NON-ARCHIMEDEAN FIELDS
Department of Mathematics
Kattankulathur, Chennai, 603 203, INDIA
Abstract. In this paper we give Köthe-Toeplitz duals of some difference sequence spaces and their inclusion relations using matrix transformations when the sequences, series and the infinite matrices have their entries in a complete non-trivially valued non-archimedean field .
Received: June 2, 2015
AMS Subject Classification: 40A05, 40C05, 46A45, 46S10
Key Words and Phrases: sequence spaces, difference sequence spaces, Köthe-Toeplitz duals
Download paper from here.
DOI: 10.12732/ijpam.v106i1.28 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 347 - 354